A pitagoraszi számhármasok általánosításai

Fitos, László: A pitagoraszi számhármasok általánosításai. Iskolakultúra, (4) 5. pp. 57-60. (1994)

[img]
Preview
Cikk, tanulmány, mű
iskolakultura_1994_005_057-060.pdf

Download (1MB) | Preview
Item Type: Article
Journal or Publication Title: Iskolakultúra
Volume: 4
Number: 5
ISSN: 1215-5233
Date: 1994
Page Range: pp. 57-60
Uncontrolled Keywords: Matematika
Date Deposited: 2018. Sep. 17. 13:51
Last Modified: 2019. Nov. 06. 14:11
URI: http://misc.bibl.u-szeged.hu/id/eprint/44079

Actions (login required)

View Item View Item